# SDR 08FDEA03182

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7104521
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 755, X = 47.5 FOUND DAMAGED.  MAIN DECK DAMAGED SEAT TRACK AT STA 755, X = 47.5 REPAIRED BY SECTIONAL SEAT TRACK.  REPLACEMENT FROM STA 725 TO STA 765, X = 47.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
